Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Acne, black splinter coming from pores. Black spots on body parts, burst and bleed. Cure?

I have suddenly started to have bad acne and other issues with my skin. I am 39 yrs old and never had an issue. I have also noticed little black splinter like things coming from my pores and also small flat black spots on my face neck chest and legs that burst suddenly and bleed with out being touched. Some of the spots are painful and seem to be sensitive to cold . I am concerned and wondering what this may be??
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
You are suffering from a condition called as seborrhea. In this the sebaceous glands are hyper active and produce lot of sebum which gets accumulated and causes blockadge of glands which you see as black splinters.
Use sebowash shampoo and sebo bar soap. This will reduce the sebum excretion and help you.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor